# SDR CA140224010

- Difficulty date: February 12, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING FLIGHT, THE CREW NOTICED A HIGH ENGINE TORQUE AND THEY WERE NOT ABLE TO REDUCE POWER.  AN EMERGENCY WAS DECLARED AND LANDING WAS PERFORMED AT HIGHER THAN NORMAL SPEED. THE POWER LEVER WAS ABLE TO BE REDUCED TO FLIGHT IDLE ON APPROACH. THE ENGINE DATA RECORDER SHOWED AN OVERTORQUE REQUIRING REMOVAL OF THE ENGINE FOR REPAIR. THE ENGINE IS 400 HOURS SINCE O/H. THE OPERATOR HAD ALSO REPORTED ENGINE FLAMEOUTS ON THE DAYS PRECEDING THIS EVENT.
